MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba CapSure SP Novus Lead; PERMANENT PACEMAKER ELECTRODE

Medtronic Puerto Rico Villalba CapSure SP Novus Lead; PERMANENT PACEMAKER ELECTRODE
Model Number 5592-53
Medical Device Problem Codes Failure to Capture (1081); Under-Sensing (1661); Decreased Sensitivity (2534)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited under sensing during atrial tachycardia (at)/atrial fibrillation (af) stored episodes resulting in termination of at/af detected event(s) in progress.A low p wave amplitude was noted.The ra also exhibited no capture.It was reported that the right ventricular (rv) lead exhibited under sensing.A low r wave amplitude was noted.The ra lead was programmed off.The rv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg, implant date: (b)(6) 2026 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CapSure SP Novus Lead
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50074897
Report Number2649622-2026-22460
Device Sequence Number16015668
Product Code DTB
UDI-Device Identifier00681490135733
UDI-Public(01)00681490135733(17)061028
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2006
Device Model Number5592-53
Device Catalogue Number5592-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured11/24/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4092-58 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale